30 Publikationen

Alle markieren

[30]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920339
Albeverio, S., Tamura, H.: Asymptotics of the evolution semigroup associated with a scalar field in the presence of a non-linear electromagnetic field. JOURNAL OF MATHEMATICAL PHYSICS. 59, : 23 (2018).
PUB | DOI | WoS | Inspire
 
[29]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, S., Kondratiev, Y., Nikiforov, R., Torbin, G.: On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN. 290, 1163-1176 (2017).
PUB | DOI | WoS
 
[28]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501768
Albeverio, S., Kondratiev, Y., Kozitsky, Y., Röckner, M.: PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS. International Journal of Modern Physics B. 26, : 1250063 (2012).
PUB | DOI | WoS | arXiv
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489322
Albeverio, S., Danilov, V.: Construction of global-in-time solutions to Kolmogorov-Feller pseudodifferential equations with a small parameter using characteristics. Mathematische Nachrichten. 285, 426-439 (2012).
PUB | DOI | WoS
 
[26]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio, S., Kawabi, H., Roeckner, M.: Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions. Journal of Functional Analysis. 262, 602-638 (2012).
PUB | DOI | WoS
 
[25]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501985
Albeverio, S., Hilbert, A., Kolokoltsov, V.: Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow. Stochastics An International Journal of Probability and Stochastic Processes. 84, 315-333 (2012).
PUB | DOI | WoS
 
[24]
2011 | Monographie | Veröffentlicht | PUB-ID: 1900245
Albeverio, S., Fan, R., Herzberg, F.: Hyperfinite Dirichlet forms and stochastic processes. Lecture Notes of the Unione Matematica Italiana, 10. Springer, Berlin, Heidelberg, New York (2011).
PUB | DOI
 
[23]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320856
Albeverio, S., Cognola, G., Spreafico, M., Zerbini, S.: Singular perturbations with boundary conditions and the Casimir effect in the half space. Journal of Mathematical Physics. 51, : 063502 (2010).
PUB | DOI | WoS | arXiv | Inspire
 
[22]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Albeverio, S., Herzberg, F.: Optimisation of measures on a hyperfinite adapted probability space. ACTA APPLICANDAE MATHEMATICAE. 100, 1-14 (2008).
PUB | DOI | WoS
 
[21]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
Bernabei, S., Röckner, M., Yoshida, M.I.W., Albeverio, S.: Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices. Comptes Rendus Mathematique. 341, 675-678 (2005).
PUB | DOI | WoS
 
[20]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
Albeverio, S., Röckner, M., Pasurek, T., Kondratiev, Y.: Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates. In: Deuschel, J.-D. (ed.) Interacting Stochastic Systems. p. 29-54. Springer, Berlin (2005).
PUB
 
[19]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
Albeverio, S., Oliveira, M.J., Streit, L.: Intersection local times of independent Brownian motions as generalized white noise functionals. ACTA APPLICANDAE MATHEMATICAE. 69, 221-241 (2001).
PUB | DOI | WoS
 
[18]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912874
Albeverio, S., Daletsky, Y.L., Kondratiev, Y.G., Streit, L.: Non-Gaussian Infinite Dimensional Analysis. Journal of Functional Analysis. 138, 311-350 (1996).
PUB | DOI | WoS
 
[17]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652176
Albeverio, S., Blanchard, P., KUSUOKA, S., Streit, L.: AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS. JOURNAL OF STATISTICAL PHYSICS. 57, 347-356 (1989).
PUB | DOI | WoS
 
[16]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653336
Albeverio, S., HIDA, T., POTTHOFF, J., Streit, L.: THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL. PHYSICS LETTERS B. 217, 511-514 (1989).
PUB | DOI | WoS | Inspire
 
[15]
1986 | Konferenzband | Veröffentlicht | PUB-ID: 2449683
Albeverio, S., Blanchard, P., Streit, L. eds: Stochastic processes - mathematics and physics: proceedings of the 1st BiBoS-Symposium held in Bielefeld, West Germany, September 10-15, 1984. Lecture notes in mathematics. 1158, (1986).
PUB
 
[14]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656498
Albeverio, S., KUSUOKA, S., Streit, L.: CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS. JOURNAL OF FUNCTIONAL ANALYSIS. 68, 130-148 (1986).
PUB | DOI | WoS
 
[13]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2450574
Albeverio, S., Gesztesy, F., Karkowski, W., Streit, L.: On the connection between Schrödinger and Dirichlet forms. Journal of Mathematical Physics. 26, 2546-2553 (1985).
PUB | DOI | WoS
 
[12]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658008
Albeverio, S., Blanchard, P., HOEGHKROHN, R.: REDUCTION OF NON-LINEAR PROBLEMS TO SCHRODINGER OR HEAT-EQUATIONS - FORMATION OF KEPLER ORBITS, SINGULAR SOLUTIONS FOR HYDRODYNAMICAL EQUATIONS. LECTURE NOTES IN MATHEMATICS. 1109, 189-206 (1985).
PUB | WoS
 
[11]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658012
Albeverio, S., Blanchard, P., GESZTESY, F., Streit, L.: QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES. LECTURE NOTES IN MATHEMATICS. 1109, 207-227 (1985).
PUB | WoS
 
[10]
1984 | Konferenzband | Veröffentlicht | PUB-ID: 2449708
Albeverio, S., Ferreira, L.S., Streit, L., Zentrum für Interdisziplinäre Forschung eds: Resonances, models and phenomena: proceedings of a workshop held at the Centre for Interdisciplinary Research, Bielefeld, Germany, April 9 to 14, 1984. Lecture notes in physics. 211, 359 (1984).
PUB
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659234
Albeverio, S., FERREIRA, L.S., GESZTESY, F., HOEGHKROHN, R., Streit, L.: MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS. PHYSICAL REVIEW C. 29, 680-683 (1984).
PUB | DOI | WoS | Inspire
 
[8]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658312
Albeverio, S., Blanchard, P., HOEGHKROHN, R.: NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS. LECTURE NOTES IN MATHEMATICS. 1095, 1-24 (1984).
PUB | WoS
 
[7]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658350
Albeverio, S., FERREIRA, L.S., Streit, L.: RESONANCES - MODELS AND PHENOMENA - PREFACE. LECTURE NOTES IN PHYSICS. 211, U1-U1 (1984).
PUB | WoS
 
[6]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659731
Albeverio, S., BOLLE, D., GESZTESY, F., HOEGHKROHN, R., Streit, L.: LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY. ANNALS OF PHYSICS. 148, 308-326 (1983).
PUB | DOI | WoS | Inspire
 
[5]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659667
Albeverio, S., Blanchard, P., COMBE, P., HOEGHKROHN, R., SIRUGUE, M.: LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 90, 329-351 (1983).
PUB | DOI | WoS | Inspire
 
[4]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661027
Albeverio, S., Blanchard, P., HOEGHKROHN, R.: FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 83, 49-76 (1982).
PUB | DOI | WoS
 
[3]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661346
Albeverio, S., FUKUSHIMA, M., KARWOWSKI, W., Streit, L.: CAPACITY AND QUANTUM-MECHANICAL TUNNELING. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 81, 501-513 (1981).
PUB | DOI | WoS | Inspire
 
[2]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662250
Albeverio, S., Høegh‐Krohn, R., Streit, L.: Regularization of Hamiltonians and processes. Journal of Mathematical Physics. 21, 1636-1642 (1980).
PUB | DOI | WoS | Inspire
 
[1]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630217
Albeverio, S., HOEGHKROHN, R., Streit, L.: ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS. JOURNAL OF MATHEMATICAL PHYSICS. 18, 907-917 (1977).
PUB | DOI | WoS | Inspire
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

30 Publikationen

Alle markieren

[30]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920339
Albeverio, S., Tamura, H.: Asymptotics of the evolution semigroup associated with a scalar field in the presence of a non-linear electromagnetic field. JOURNAL OF MATHEMATICAL PHYSICS. 59, : 23 (2018).
PUB | DOI | WoS | Inspire
 
[29]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, S., Kondratiev, Y., Nikiforov, R., Torbin, G.: On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN. 290, 1163-1176 (2017).
PUB | DOI | WoS
 
[28]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501768
Albeverio, S., Kondratiev, Y., Kozitsky, Y., Röckner, M.: PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS. International Journal of Modern Physics B. 26, : 1250063 (2012).
PUB | DOI | WoS | arXiv
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489322
Albeverio, S., Danilov, V.: Construction of global-in-time solutions to Kolmogorov-Feller pseudodifferential equations with a small parameter using characteristics. Mathematische Nachrichten. 285, 426-439 (2012).
PUB | DOI | WoS
 
[26]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio, S., Kawabi, H., Roeckner, M.: Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions. Journal of Functional Analysis. 262, 602-638 (2012).
PUB | DOI | WoS
 
[25]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501985
Albeverio, S., Hilbert, A., Kolokoltsov, V.: Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow. Stochastics An International Journal of Probability and Stochastic Processes. 84, 315-333 (2012).
PUB | DOI | WoS
 
[24]
2011 | Monographie | Veröffentlicht | PUB-ID: 1900245
Albeverio, S., Fan, R., Herzberg, F.: Hyperfinite Dirichlet forms and stochastic processes. Lecture Notes of the Unione Matematica Italiana, 10. Springer, Berlin, Heidelberg, New York (2011).
PUB | DOI
 
[23]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320856
Albeverio, S., Cognola, G., Spreafico, M., Zerbini, S.: Singular perturbations with boundary conditions and the Casimir effect in the half space. Journal of Mathematical Physics. 51, : 063502 (2010).
PUB | DOI | WoS | arXiv | Inspire
 
[22]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Albeverio, S., Herzberg, F.: Optimisation of measures on a hyperfinite adapted probability space. ACTA APPLICANDAE MATHEMATICAE. 100, 1-14 (2008).
PUB | DOI | WoS
 
[21]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
Bernabei, S., Röckner, M., Yoshida, M.I.W., Albeverio, S.: Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices. Comptes Rendus Mathematique. 341, 675-678 (2005).
PUB | DOI | WoS
 
[20]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
Albeverio, S., Röckner, M., Pasurek, T., Kondratiev, Y.: Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates. In: Deuschel, J.-D. (ed.) Interacting Stochastic Systems. p. 29-54. Springer, Berlin (2005).
PUB
 
[19]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
Albeverio, S., Oliveira, M.J., Streit, L.: Intersection local times of independent Brownian motions as generalized white noise functionals. ACTA APPLICANDAE MATHEMATICAE. 69, 221-241 (2001).
PUB | DOI | WoS
 
[18]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912874
Albeverio, S., Daletsky, Y.L., Kondratiev, Y.G., Streit, L.: Non-Gaussian Infinite Dimensional Analysis. Journal of Functional Analysis. 138, 311-350 (1996).
PUB | DOI | WoS
 
[17]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652176
Albeverio, S., Blanchard, P., KUSUOKA, S., Streit, L.: AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS. JOURNAL OF STATISTICAL PHYSICS. 57, 347-356 (1989).
PUB | DOI | WoS
 
[16]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653336
Albeverio, S., HIDA, T., POTTHOFF, J., Streit, L.: THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL. PHYSICS LETTERS B. 217, 511-514 (1989).
PUB | DOI | WoS | Inspire
 
[15]
1986 | Konferenzband | Veröffentlicht | PUB-ID: 2449683
Albeverio, S., Blanchard, P., Streit, L. eds: Stochastic processes - mathematics and physics: proceedings of the 1st BiBoS-Symposium held in Bielefeld, West Germany, September 10-15, 1984. Lecture notes in mathematics. 1158, (1986).
PUB
 
[14]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656498
Albeverio, S., KUSUOKA, S., Streit, L.: CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS. JOURNAL OF FUNCTIONAL ANALYSIS. 68, 130-148 (1986).
PUB | DOI | WoS
 
[13]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2450574
Albeverio, S., Gesztesy, F., Karkowski, W., Streit, L.: On the connection between Schrödinger and Dirichlet forms. Journal of Mathematical Physics. 26, 2546-2553 (1985).
PUB | DOI | WoS
 
[12]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658008
Albeverio, S., Blanchard, P., HOEGHKROHN, R.: REDUCTION OF NON-LINEAR PROBLEMS TO SCHRODINGER OR HEAT-EQUATIONS - FORMATION OF KEPLER ORBITS, SINGULAR SOLUTIONS FOR HYDRODYNAMICAL EQUATIONS. LECTURE NOTES IN MATHEMATICS. 1109, 189-206 (1985).
PUB | WoS
 
[11]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658012
Albeverio, S., Blanchard, P., GESZTESY, F., Streit, L.: QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES. LECTURE NOTES IN MATHEMATICS. 1109, 207-227 (1985).
PUB | WoS
 
[10]
1984 | Konferenzband | Veröffentlicht | PUB-ID: 2449708
Albeverio, S., Ferreira, L.S., Streit, L., Zentrum für Interdisziplinäre Forschung eds: Resonances, models and phenomena: proceedings of a workshop held at the Centre for Interdisciplinary Research, Bielefeld, Germany, April 9 to 14, 1984. Lecture notes in physics. 211, 359 (1984).
PUB
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659234
Albeverio, S., FERREIRA, L.S., GESZTESY, F., HOEGHKROHN, R., Streit, L.: MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS. PHYSICAL REVIEW C. 29, 680-683 (1984).
PUB | DOI | WoS | Inspire
 
[8]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658312
Albeverio, S., Blanchard, P., HOEGHKROHN, R.: NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS. LECTURE NOTES IN MATHEMATICS. 1095, 1-24 (1984).
PUB | WoS
 
[7]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658350
Albeverio, S., FERREIRA, L.S., Streit, L.: RESONANCES - MODELS AND PHENOMENA - PREFACE. LECTURE NOTES IN PHYSICS. 211, U1-U1 (1984).
PUB | WoS
 
[6]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659731
Albeverio, S., BOLLE, D., GESZTESY, F., HOEGHKROHN, R., Streit, L.: LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY. ANNALS OF PHYSICS. 148, 308-326 (1983).
PUB | DOI | WoS | Inspire
 
[5]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659667
Albeverio, S., Blanchard, P., COMBE, P., HOEGHKROHN, R., SIRUGUE, M.: LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 90, 329-351 (1983).
PUB | DOI | WoS | Inspire
 
[4]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661027
Albeverio, S., Blanchard, P., HOEGHKROHN, R.: FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 83, 49-76 (1982).
PUB | DOI | WoS
 
[3]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661346
Albeverio, S., FUKUSHIMA, M., KARWOWSKI, W., Streit, L.: CAPACITY AND QUANTUM-MECHANICAL TUNNELING. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 81, 501-513 (1981).
PUB | DOI | WoS | Inspire
 
[2]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662250
Albeverio, S., Høegh‐Krohn, R., Streit, L.: Regularization of Hamiltonians and processes. Journal of Mathematical Physics. 21, 1636-1642 (1980).
PUB | DOI | WoS | Inspire
 
[1]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630217
Albeverio, S., HOEGHKROHN, R., Streit, L.: ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS. JOURNAL OF MATHEMATICAL PHYSICS. 18, 907-917 (1977).
PUB | DOI | WoS | Inspire
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung